Authors: Stević, Stevo 
Sharma, Ajay
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Iterated differentiation followed by composition from Bloch-type spaces to weighted BMOA spaces
Journal: Applied Mathematics and Computation
Volume: 218
Issue: 7
First page: 3574
Last page: 3580
Issue Date: 1-Dec-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2011.08.103
Abstract: 
Let be a holomorphic self-map of the open unit disk D and H(D) the class of holomorphic functions on D. For n∈N0 define an operator by: CDnf=f(n),f∈H(D). We characterize the boundedness and compactness of operator CφDn from Bloch-type spaces to weighted BMOA spaces.
Keywords: Bloch-type space | Boundedness | Compactness | Composition operator | Differentiation operator | Weighted BMOA space
Publisher: Elsevier
Project: National Board of Higher Mathematics, India (Grant No. 48/4/2009/ R& D-II/426)

Show full item record

SCOPUSTM   
Citations

19
checked on Jul 19, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.